The geometry of linear algebraic groups
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the international conference on number theory, Tome 132 (1973), pp. 151-161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1973_132_a20,
author = {V. E. Voskresenskii},
title = {The geometry of linear algebraic groups},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {151--161},
year = {1973},
volume = {132},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1973_132_a20/}
}
V. E. Voskresenskii. The geometry of linear algebraic groups. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the international conference on number theory, Tome 132 (1973), pp. 151-161. http://geodesic.mathdoc.fr/item/TM_1973_132_a20/